# SDR SWAA2022030373528

- Difficulty date: February 16, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP DENTED AND HAS SUSPECTED CRACK; STR 14L BS 344 / [01] UPON FURTHER INVESTIGATION FOUND DAMAGED STR CLIP TO BE AT BS 344; STR 14R.;[02] VERIFIED CORRECT LOCATION OF STRINGER CLIP TO BE AT BS344; S-14R;[03] WORK WILL BE ACCOMPLISHED ON JOB# TTG8Q00AWCDA;[04] VERIFIED WORK WILL BE ACCOMPLISHED ON JOB# TTG8Q00AWCDA
